Open Access
2014 From Abel equations to Jacobian conjecture
Jean-Pierre Françoise
Publ. Mat. 58(S1): 209-219 (2014).


This is a survey relating several subjects bridging algebraic differential equations and their integrability, pertubative approach based on algebraic moments, the Jacobian conjecture and optimal transport of measures defined on the complement of an arrangement of hyperplanes. This text was written in relation with Jaume Llibre's 60th birthday and it touches several fields in which Jaume gave important contributions. It also contains some results wich have not yet been published before.


Download Citation

Jean-Pierre Françoise. "From Abel equations to Jacobian conjecture." Publ. Mat. 58 (S1) 209 - 219, 2014.


Published: 2014
First available in Project Euclid: 19 May 2014

zbMATH: 1318.34048
MathSciNet: MR3211835

Primary: 34A34 , 34C05 , 34C14

Keywords: Algebraic moments , Hamilton-Jacobi equation , Jacobian conjecture

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. S1 • 2014
Back to Top